# SDR MWEA97395

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON VERT STAB LOWER AFT PANEL BELOW HORIZ STAB.  REMOVED AND REPLACED PANEL IAW SRM 53-01 PAGE 1 AND 55-03 FIG 4.
